MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3138-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model#: sc-3138-25 serial#: (b)(4), description : scs phiii ext 25cm.The explanted devices were not returned to bsn.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient's lead extensions popped out of the skin.It was also reported that actual skin breakage was confirmed.The patient underwent a revision procedure wherein the lead extensions were explanted.No device malfunction was suspected.The patient was doing well postoperatively.

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6917240
Report Number3006630150-2017-03855
Device Sequence Number11123880
Product Code LGW
UDI-Device Identifier08714729760542
UDI-Public08714729760542
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/21/2019
Device Model NumberSC-3138-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR